# SDR CALA9900461

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 715 - EMERGENCY AISLE PATH LIGHTING STRIP IN FIRST CLASS BROKEN, WIRES EXPOSED.  INSTALLED NEW SECTIO NOF TRACK AND COVER.  LIGHTING OPS CHECK GOOD.  (M)
